Why Does Vyvanse Make Me Anxious?
Too much dopamine and norepinephrine can cause high energy, in attention, nervousness, and excitability. Vyvanse is likely to make a person more anxious if they have normal levels of dopamine and NOx.
Why do I feel weird on Vyvanse?
Vyvanse is a drug that can be found in the central nervous system. People who take Vyvanse can have a variety of symptoms after a few hours. This can be called Vyvanse crash or Vyvanse come down.
How do you know if Vyvanse is too strong?
If a Vyvanse dose is too high, it can cause negative side effects that interfere with daily function or make it impossible to tolerate.
Is it OK to stop Vyvanse cold turkey?
If you and your doctor agree, you can get off Vyvanse. It’s not good to quit Vyvanse cold turkey. You will be Vyvanse-free when you go through the detox process with your doctor.
Does Vyvanse make you more emotional?
Emotions can be caused by Vyvanse. People taking Vyvanse have reported anger and depression.
Does Vyvanse affect serotonin?
Serotonin syndrome can be caused by the use of VYVANSE and other drugs. During VYVANSE initiation or dosage increase, be on the lookout for signs and symptoms of serotonin syndrome.